# SDR SWI2023F00429

- Difficulty date: July 21, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bushing
- Part number: NAS774012
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR - EXTERNAL HANDLE RECESS POCKET EDGES DAMAGED SEVERAL PLACES     (C-CHECK RO 10/4/2023)    REMOVED AND REPLACED AFT BAG BAY DOOR HANDLE HOUSING REF. CRJ-700 SRM, 51-42-01-001-001-A01 AND DWG CC670-38702 REV F. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
